Previous |  Up |  Next


trigonometric interpolation polynomials; Riesz-Fischer theorem; error functional
A universal optimal in order approximation of a general functional in the space of continuous periodic functions is constructed and its fundamental properties and some generalizations are investigated. As an application the approximation of singular integrals is considered and illustrated by numerical results.
[1] I. Babuška: Über universal optimale Quadraturformeln. Teil 1., Apl. mat. 13 (1968), 304- 338, Teil 2., Apl. mat. 13 (1968), 388-404. MR 0244680
[2] K. Segeth: On universally optimal quadrature formulae involving values of derivatives of integrand. Czech. Math. J. 19 (94) 1969, 605-675. MR 0260177 | Zbl 0188.13203
[3] S. L. Sobolev: Introduction into the theory of cubature formulae. Nauka, Moscow 1974 (pp. 808). (Russian.) MR 0478560
[4] I. P. Natanson: The constructive theory of functions. GITTL, Moscow, Leningrad 1949. (Russian.) MR 0034464
Partner of
EuDML logo